×

zbMATH — the first resource for mathematics

On sufficient conditions for the stability of interval matrices. (English) Zbl 0772.93073
Summary: We investigate the Hurwitz and Schur stability of interval matrices using Lyapunov’s second method and interval analysis techniques. Previous results require a check of the definiteness of \(2^{n(n-1)/2}\) concerns of a certain interval matrix. The present results require a check of the definiteness of only \(2^{n-1}\) corners.

MSC:
93D20 Asymptotic stability in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alefeld, G.; Herzberger, J., Introduction to interval computations, (1983), Academic Press New York
[2] Mansour, M., Sufficient condition for the asymptotic stability of interval matrices, Internat. J. control., 47, 1973-1974, (1988) · Zbl 0648.15006
[3] Mansour, M., Simplified sufficient condition for the asymptotic stability of interval matrices, Internat. J. control, 50, 443-444, (1989) · Zbl 0683.93064
[4] Mansour, M., Robust stability of interval matrices, (), 45-51
[5] Miller, R.K.; Michel, A.N., Ordinary differential equations, (1982), Academic Press New York · Zbl 0499.34024
[6] Mori, T.; Kokame, H., Convergence property of interval matrices and interval polynomials, Internat. J. control, 45, 481-484, (1987) · Zbl 0617.65041
[7] Patel, R.V.; Toda, M.; Srithar, B., Robustness of linear quadratic state feedback designs in the presence of system uncertainty, Trans. automat. control, 22, 945-949, (1977) · Zbl 0368.93028
[8] Yedavalli, R.K., Improved measures of stability robustness for linear state space models, Trans. automat. control, 30, 577-579, (1985) · Zbl 0557.93059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.